Dr Arthur Lipstein arthur.lipstein@durham.ac.uk
Associate Professor
Recently, loop integrands for certain Yang-Mills scattering amplitudes and correlation functions have been shown to be systematically expressible in dlog form, raising the possibility that these loop integrals can be performed directly without Feynman parameters. We do so here to give a new description of the planar 1-loop MHV amplitude in N = 4 super Yang-Mills theory. We explicitly incorporate the standard Feynman i epsilon prescription into the integrands. We find that the generic MHV diagram contributing to the 1-loop MHV amplitude, known as Kermit, is dual conformal invariant up to the choice of reference twistor explicit in our axial gauge (the generic MHV diagram was already known to be finite). The new formulae for the amplitude are nontrivially related to previous ones in the literature. The divergent diagrams are evaluated using mass regularization. Our techniques extend directly to higher loop diagrams, and we illustrate this by sketching the evaluation of a non-trivial 2-loop example. We expect this to lead to a simple and efficient method for computing amplitudes and correlation functions with less supersymmetry and without the assumption of planarity.
Lipstein, A. E., & Mason, L. (2014). From d logs to dilogs; the super Yang-Mills MHV amplitude revisited. Journal of High Energy Physics, 2014(01), Article 169. https://doi.org/10.1007/jhep01%282014%29169
Journal Article Type | Article |
---|---|
Acceptance Date | Jan 13, 2014 |
Online Publication Date | Jan 30, 2014 |
Publication Date | Jan 30, 2014 |
Deposit Date | Feb 22, 2016 |
Publicly Available Date | Jun 14, 2016 |
Journal | Journal of High Energy Physics |
Print ISSN | 1126-6708 |
Electronic ISSN | 1029-8479 |
Publisher | Scuola Internazionale Superiore di Studi Avanzati (SISSA) |
Peer Reviewed | Peer Reviewed |
Volume | 2014 |
Issue | 01 |
Article Number | 169 |
DOI | https://doi.org/10.1007/jhep01%282014%29169 |
Public URL | https://durham-repository.worktribe.com/output/1391050 |
Published Journal Article
(785 Kb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Copyright Statement
© The Author(s) 2014 This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
New recursion relations for tree-level correlators in anti–de Sitter spacetime
(2022)
Journal Article
Yangian Symmetry in Five Dimensions
(2022)
Journal Article
Cosmological Scattering Equations
(2021)
Journal Article
Ambitwistor Strings in Four Dimensions
(2014)
Journal Article
Amplitudes of 3D and 6D Maximal Superconformal Theories in Supertwistor Space
(2010)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search